Alert archive / Mississippi / River Flood Warnings in 2016
River Flood Warning 2, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jan 20, 2016, 7:52 PM CST for Clay County, Mississippi. It took effect at Jan 23, 2016, 5:00 PM CST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2016, 7:52 PM CST (01:52 UTC)
- In effect from
- Jan 23, 2016, 5:00 PM CST
- Expired
- Jan 25, 2016, 2:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tibbee Creek near Tibbee (TBBM6).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02441000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
089
WGUS44 KJAN 210152
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
752 PM CST WED JAN 20 2016
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-220752-
/O.NEW.KJAN.FL.W.0002.160123T2300Z-160125T0800Z/
/TBBM6.1.ER.160123T2300Z.160124T0600Z.160125T0200Z.NO/
752 PM CST WED JAN 20 2016
The National Weather Service in Jackson has issued a
* Flood Warning for
The Tibbee Creek Near Tibbee
* from Saturday afternoon to late Sunday night.
* At 7:30 PM Wednesday the stage was 10.1 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early Saturday
evening and will continue to rise to near 23.4 feet by Sunday
morning. The river will fall below flood stage by Sunday evening.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Tibbee Creek
Tibbee 23 10.1 Wed 07 PM 10.2 12.4 21.1 23.4 06 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$6 follow-up statements
615
WGUS84 KJAN 211721
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1120 AM CST THU JAN 21 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used
for Tibbee Creek.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-222320-
/O.EXT.KJAN.FL.W.0002.160123T2100Z-160125T0959Z/
/TBBM6.1.ER.160123T2100Z.160124T1200Z.160125T0359Z.NO/
1120 AM CST THU JAN 21 2016
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Saturday afternoon to late Sunday night.
* At 10:30 AM Thursday the stage was 10.2 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...Forecast heavy rainfall will cause the river to
rise above flood stage by Saturday afternoon and will continue to
rise to near 23.6 feet by Sunday
morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 10.2 Thu 10 AM 11.7 21.2 23.6 23.6 06 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$565
WGUS84 KJAN 220251
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
851 PM CST THU JAN 21 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-230851-
/O.EXT.KJAN.FL.W.0002.160123T0655Z-160125T2247Z/
/TBBM6.1.ER.160123T0655Z.160124T0000Z.160125T1647Z.NO/
851 PM CST THU JAN 21 2016
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from late Friday night to Monday afternoon.
* At 8:30 PM Thursday the stage was 12.5 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early Saturday
morning and will continue to rise to near 24.9 feet by Saturday
evening. The river will fall below flood stage by late Monday
morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Tibbee Creek
Tibbee 23 12.5 Thu 08 PM 15.3 24.1 24.8 24.9 06 PM 01/23
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$640
WGUS84 KJAN 221650
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1050 AM CST FRI JAN 22 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on
Tibbee Creek...Luxapallila Creek...Noxubee River...and the Tombigbee
River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-232250-
/O.EXT.KJAN.FL.W.0002.160124T0300Z-160125T1200Z/
/TBBM6.1.ER.160124T0300Z.160124T1200Z.160125T0600Z.NO/
1050 AM CST FRI JAN 22 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Saturday evening to Monday morning.
* At 10:30 AM Friday the stage was 17.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by late tomorrow
evening and will continue to rise to near 23.3 feet by Sunday
morning.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tibbee Creek
Tibbee 23 17.0 Fri 10 AM 21.2 23.3 22.7 23.3 06 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$105
WGUS84 KJAN 230248
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
848 PM CST FRI JAN 22 2016
...The Flood Warning continues for the following rivers in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-240848-
/O.EXT.KJAN.FL.W.0002.160123T1800Z-160125T0959Z/
/TBBM6.1.ER.160123T1800Z.160124T0600Z.160125T0359Z.NO/
848 PM CST FRI JAN 22 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from Saturday afternoon to late Sunday night.
* At 8:30 PM Friday the stage was 20.5 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage by early tomorrow
afternoon and will continue to rise to near 23.4 feet by early
Sunday morning.
* Impact...At 23.5 feet...Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* Impact...At 23.0 feet...Flooding in low areas on the left bank is
occurring.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sat Sun Mon Crest Time Date
Tibbee Creek
Tibbee 23 20.5 Fri 08 PM 22.5 23.4 22.5 23.4 12 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$697
WGUS84 KJAN 231422
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
822 AM CST SAT JAN 23 2016
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC025-241800-
/O.EXT.KJAN.FL.W.0002.160124T0600Z-160124T1800Z/
/TBBM6.1.ER.160124T0600Z.160124T0600Z.160124T1200Z.NO/
822 AM CST SAT JAN 23 2016
The Flood Warning continues for
The Tibbee Creek Near Tibbee
* from late tonight to Sunday afternoon.
* At 7:30 AM Saturday the stage was 22.0 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to near flood stage just
after midnight tonight.
* Impact...At 23.0 feet...Flooding occurs in low areas on the left bank
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tibbee Creek
Tibbee 23 22.0 Sat 07 AM 23.0 22.0 17.5 23.0 12 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$870
WGUS84 KJAN 240226
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
825 PM CST SAT JAN 23 2016
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Tibbee Creek Near Tibbee affecting Clay County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC025-240255-
/O.CAN.KJAN.FL.W.0002.000000T0000Z-160124T1800Z/
/TBBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
825 PM CST SAT JAN 23 2016
The Flood Warning is cancelled for
The Tibbee Creek Near Tibbee.
* At 7:30 PM Saturday the stage was 22.3 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 22.5 feet just
after midnight tonight.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Sun Mon Tue Crest Time Date
Tibbee Creek
Tibbee 23 22.3 Sat 07 PM 22.5 21.1 18.1 22.5 12 AM 01/24
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 20, 4:24 PM CST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 20, 4:24 PM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CST WED JAN 20 2016
...POTENT STORM SYSTEM TO IMPACT THE REGION THURSDAY INTO FRIDAY
WITH A COMBINATION OF SEVERE WEATHER FOLLOWED BY SOME SNOW...
.DISCUSSION...ACTIVE STRETCH OF WEATHER ON TOP WITH THE EVOLUTION
OF A LARGE AND POTENT STORM SYSTEM FOR THE THU-FRI PERIOD. THE
INITIAL FOCUS WILL BE WITH THE POTENTIAL FOR STRONG AND SEVERE
STORMS MAINLY IN THE THU AFTERNOON/EARLY EVE TIMEFRAME. FROM
THEN...WE WILL SEE RAPID INTENSIFICATION OF THE SYSTEM THROUGH ALL
LEVELS OF THE ATMOSPHERE. REALLY COLD AIR IS NOT IN-PLACE...BUT THIS
SYSTEM WILL BE ONE THAT WILL MAKE ITS OWN THROUGH DYNAMIC COOLING
EFFECTS. FORECAST MODELS HAVE ALL TRENDED IN THE DIRECTION OF MORE
POTENTIAL FOR WINTER WEATHER AND DUE TO THIS...THE FORECAST HAS BEEN
UPDATED TO REFLECT THAT. I WILL ADD...THERE REMAINS UNCERTAINTY IN
THE DETAILS OF HOW THIS SYSTEM WILL PLAY OUT IN REGARDS TO SNOW.
THERE ARE INDICATIONS THAT THIS MAY BECOME AN IDEAL SETUP AND SNOW
TOTALS COULD TOP OUT AT 3-6 INCHES IN NORTHERN AREAS WITH MORE ACCUM
CLOSER TO I-20. THEN AGAIN...OTHER GUID SUGGESTS THIS MAY BE MORE TO
OUR N AND ACCUMS COULD BE ON THE LIGHTER SIDE.
FOR OUR OFFICIAL SNOW POTENTIAL FORECAST...WE WILL GO WITH THE
HIGHER CONFIDENCE AREAS AND REMAIN CONSERVATIVE TO SOME DEGREE.
CONFIDENCE IS SUFFICIENT TO GO WITH A WINTER STORM WATCH ACROSS PARTS
OF THE NW/N-CENTRAL MAINLY N OF HWY 82. THINKING SNOW AMNTS OF 1-3
INCHES FIT OUR CONFIDENCE LEVELS AT THIS POINT FOR THE WATCH AREA.
AREAS S OF HWY 82 DOWN TOWARD I-20...WERE CONFIDENT IN FLURRIES TO A
LIGHT DUSTING...WITH SOME LOW END ACCUMS NEAR 1 INCH. AGAIN...I WANT
TO STATE THAT THERE REMAINS QUITE A BIT OF UNCERTAINTY IN THE
DETAILS AND FORECAST SPECIFICS WILL LIKELY BE ADJUSTED FOR THE
WINTER WEATHER PART.
AS FOR THE SEVERE POTENTIAL...THINKING REMAINS THE SAME ON THE
POTENTIAL. WHAT HAS CHANGED IS OUR CONFIDENCE LEVEL. VARIOUS HI-RES
OUTPUT ALONG WITH THE LATEST GLOBAL GUID LEADS TO THIS INCREASED
CONFIDENCE OF VIGOROUS STORMS ALONG THE STALLED BOUNDARY AND POINTS
SOUTH OF WHERE THE SFC LOW WILL TRACK. INTENSE FORCING FROM VERY
STRONG HGT FALLS AND THE ISALLOBARIC RESPONSE SUPPORTS THE HIGHER
CONFIDENCE. A COMBINATION OF COLD TEMPS ALOFT AND MOISTURE RETURN
WILL SUPPORT MLCAPE IN THE 500-1000 J/KG RANGE. THIS SORT OF
INSTABILITY ALSO LEADS TO MORE VIGOROUS CONVECTION. AT THIS
TIME...HAZARDS APPEAR TO BE MAINLY DAMAGING WINDS AN HAIL (QUARTER-
HALF DOLLAR SIZE) WITH ENOUGH WIND SHEAR FOR A FEW TORNADOES. THE
OUTLOOK WILL CONTINUE TO LEAVE OUT SOME OF THE NW...BUT WITH OUR
INCREASE IN CONFIDENCE...WE'VE HIGHLIGHTED AREAS FROM WINNSBORO TO
JACKSON TO DEKALB AND SOUTH FOR THE GREATEST POTENTIAL. WHILE A
ROUGE SVR STORM MAY OCCUR THU MORN...THE PRIMARY WINDOW FOR SVR WILL
BE NOON TO 9PM. THERE IS ALSO A HEAVY RAIN THREAT DUE TO SOME
LOCATIONS SEEING MULTIPLE ROUNDS OF STORMS. DUE TO THIS...WE'VE
ADDED A LIMITED THREAT OF FLOODING TO ACCOUNT FOR 1-3 INCHES OF RAIN
WITH LOCALLY HIGHER AMNTS.
OTHER THAN HAVING TEMPS COLDER ON FRI WITH READINGS LIKELY FALLING
THROUGH THE DAY FOR MOST LOCATIONS...THE TEMP FORECAST FOR ENTIRE
FORECAST PERIOD IS SIMILAR TO THE PREV. /CME/
&&
.AVIATION...MVFR CONDITIONS PREVAIL ACROSS MUCH OF THE AREA THIS
AFTERNOON DUE TO LOW CIGS. SCT SHRA ARE AFFECTING AREAS MAINLY SOUTH
OF I-20 THIS AFTERNOON, CAUSING SOME BRIEF VISBY REDUCTIONS IN
POCKETS OF HEAVIER ACTIVITY. CIGS WILL GENERALLY CONTINUE TO LOWER
THIS EVENING INTO THE OVERNIGHT HOURS...WITH CATS FALLING TO
IFR/MVFR RANGE, AND POSSIBLY TO LIFR RANGE. SHRA ACTIVITY, AND
POSSIBLY SOME TSRA WILL SPREAD BACK NORTHWARD BEGINNING IN THE EARLY
MORNING HOURS THURSDAY AND CONTINUING INTO THE DAY. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 49 65 37 40 / 41 95 100 45
MERIDIAN 48 65 42 42 / 46 94 100 47
VICKSBURG 46 63 37 42 / 44 92 92 40
HATTIESBURG 53 69 42 45 / 49 91 100 22
NATCHEZ 52 65 39 42 / 48 86 87 32
GREENVILLE 39 49 33 37 / 42 95 97 49
GREENWOOD 42 56 34 36 / 31 96 100 64
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON FOR MSZ018-019-025>029.
LA...NONE.
AR...NONE.
&&
CME/DL/Hazardous weather outlook, Jan 20, 3:42 PM CST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 342 PM CST WED JAN 20 2016 ARZ074-075-MSZ018-019-212145- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER- 342 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND THE ARKLAMISS DELTA. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY RAIN WILL CHANGE TO SNOW LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING, WITH SNOW CONTINUING INTO THE EARLY AFTERNOON FRIDAY. SNOW ACCUMULATIONS OF ONE TO THREE INCHES ARE POSSIBLE MAINLY NORTH OF A LINE FROM CLEVELAND TO GREENWOOD. TRAVEL CONDITIONS MAY BECOME DIFFICULT ACROSS THE AREA ON FRIDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. LAZ007>009-015-016-023-MSZ025>045-047-212145- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- WARREN- 342 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND PORTIONS OF THE ARKLAMISS DELTA AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THURSDAY AFTERNOON AND EARLY EVENING FLOODING THREAT...LIMITED TIMING...THURSDAY AFTERNOON AND EARLY EVENING STRONG TO SEVERE STORMS ARE POSSIBLE FROM MIDDAY THURSDAY THROUGH THE EARLY EVENING HOURS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS, BUT HAIL UP TO HALF DOLLAR SIZE AND A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION, RAINFALL ACCUMULATIONS OF ONE TO THREE INCHES WITH LOCALLY HIGHER AMOUNTS MAY LEAD TO LOCALIZED FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY RAIN WILL CHANGE TO SNOW FRIDAY MORNING, WITH SNOW CONTINUING INTO THE AFTERNOON FRIDAY. SNOW ACCUMULATIONS OF ONE TO THREE INCHES ARE POSSIBLE NORTH OF A LINE FROM CLEVELAND TO GREENWOOD TO EUPORA. TRAVEL CONDITIONS MAY BECOME DIFFICULT IN THOSE AREAS ON FRIDAY. FARTHER SOUTH, LIGHT ACCUMULATIONS ARE POSSIBLE, BUT TRAVEL IMPACTS ARE LESS LIKELY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THURSDAY THROUGH THURSDAY NIGHT. LAZ024>026-MSZ046-048>056-059>061-212145- CATAHOULA-TENSAS-CONCORDIA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS- FRANKLIN MS- 342 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THURSDAY AFTERNOON AND EARLY EVENING FLOODING THREAT...LIMITED TIMING...THURSDAY AFTERNOON AND EARLY EVENING STRONG TO SEVERE STORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS, BUT HAIL UP TO HALF DOLLAR SIZE AND A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION, RAINFALL ACCUMULATIONS OF ONE TO THREE INCHES WITH LOCALLY HIGHER AMOUNTS MAY LEAD TO LOCALIZED FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THURSDAY THROUGH THURSDAY NIGHT. MSZ057-058-062>066-072>074-212145- JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 342 PM CST WED JAN 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH AND EAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THURSDAY AFTERNOON AND EARLY EVENING STRONG TO SEVERE STORMS ARE EXPECTED FROM THURSDAY AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS, BUT HAIL UP TO HALF DOLLAR SIZE AND A FEW TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THURSDAY THROUGH THURSDAY NIGHT. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 8:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 24 min |
| Jan 21, 8:58 AM CST | Special Weather Statement | JAN | Copiah | 32 min |
| Jan 21, 9:16 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 12 min |
| Jan 21, 9:54 AM CST | Special Weather Statement | JAN | Warren | 36 min |
| Jan 21, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Jan 21, 10:34 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 56 min |
| Jan 21, 11:08 AM CST | Special Weather Statement | JAN | Holmes | 37 min |
| Jan 21, 12:20 PM CST | Special Weather Statement | JAN | Attala | 25 min |
| Jan 21, 1:19 PM CST | Areal Flood Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 12 hr |
| Jan 21, 1:49 PM CST | Special Weather Statement | JAN | Holmes | 26 min |
| Jan 21, 1:51 PM CST | Special Weather Statement | JAN | Holmes | 24 min |
| Jan 21, 1:54 PM CST | Special Weather Statement | JAN | Scott | 36 min |
| Jan 21, 2:04 PM CST | Special Weather Statement | JAN | Rankin | 26 min |
| Jan 21, 2:10 PM CST | Special Weather Statement | JAN | Yazoo | 35 min |
| Jan 21, 2:15 PM CST | Severe Thunderstorm Warning | JAN | Adams | 75 min |
| Jan 21, 2:19 PM CST | Special Weather Statement | JAN | Attala | 26 min |
| Jan 21, 2:26 PM CST | Tornado Warning | JAN | Adams | 64 min |
| Jan 21, 2:28 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 47 min |
| Jan 21, 2:29 PM CST | Special Weather Statement | JAN | Warren | 31 min |
| Jan 21, 2:41 PM CST | Special Weather Statement | JAN | Leake | 34 min |
| Jan 21, 2:43 PM CST | Winter Storm Warning | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more | 19 hr |
| Jan 21, 2:43 PM CST | Winter Weather Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 15 more | 23 hr |
| Jan 21, 2:53 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 52 min |
| Jan 21, 3:11 PM CST | Flash Flood Warning | JAN | Holmes, Yazoo | 3 hr |
| Jan 21, 3:21 PM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Jan 21, 3:25 PM CST | Wind Advisory | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Warren and 1 more | 23 hr |
| Jan 21, 3:27 PM CST | Special Weather Statement | JAN | Copiah | 33 min |
| Jan 21, 3:34 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 41 min |
| Jan 21, 3:39 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 55 min |
| Jan 21, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Leake, Scott | 45 min |
| Jan 21, 3:59 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 61 min |
| Jan 21, 4:03 PM CST | Special Weather Statement | JAN | Clarke | 27 min |
| Jan 21, 4:03 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 43 min |
| Jan 21, 4:13 PM CST | Tornado Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Jan 21, 4:15 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 45 min |
| Jan 21, 4:17 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 42 min |
| Jan 21, 4:39 PM CST | Tornado Warning | JAN | Copiah, Simpson | 66 min |
| Jan 21, 5:03 PM CST | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 2 hr |
| Jan 21, 5:17 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Jan 21, 5:25 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 65 min |
| Jan 21, 5:27 PM CST | Tornado Warning | JAN | Simpson | 48 min |
| Jan 21, 5:49 PM CST | Tornado Warning | JAN | Newton, Scott | 35 min |
| Jan 21, 5:54 PM CST | Severe Thunderstorm Warning | JAN | Smith | 53 min |
Nearby
River Flood Warnings in Mississippi, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.